Analysis and Approximation of a Stochastic Growth Model with Extinction - Archive ouverte HAL Access content directly
Journal Articles Methodology and Computing in Applied Probability Year : 2016

Analysis and Approximation of a Stochastic Growth Model with Extinction

Abstract

We consider a stochastic growth model for which extinction eventually occurs almost surely. The associated complete Fokker–Planck equation describing the law of the process is established and studied. This equation combines a PDE and an ODE, connected one to each other. We then design a finite differences numerical scheme under a probabilistic viewpoint. The model and its approximation are evaluated through numerical simulations.
No file

Dates and versions

hal-01817824 , version 1 (18-06-2018)

Identifiers

Cite

Fabien Campillo, Marc Joannides, Irène Larramendy-Valverde. Analysis and Approximation of a Stochastic Growth Model with Extinction. Methodology and Computing in Applied Probability, 2016, 18 (2), pp.499 - 515. ⟨10.1007/s11009-015-9438-7⟩. ⟨hal-01817824⟩
423 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More